I have recently been diagnosed with h pylori after years of illness. I believe it started over 5 years ago. I first got fatigue, which was followed by a diagnosis of diabetese a bad thyroid and went into early menopause (pre ovarian failure.). Since then they said i had a vitamin b12 deficiancy. Over the years my symptoms were fatigue, night sweats, stomach problems , dizzyness, constiaption, eventually worse stomach issues confussion and very bad diahrea. What I am wondering is if i take the medicine the doctors gave me will it get rid f this for sure? I am on 3 antibiotics , amaoxicillin and biaxin , and a stomach pill, prevacid. Twice daily for 2 weeks. If any one can help please write back. ThanksReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?